MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-S BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6640440
Medical Device Problem Codes Contamination (1120); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed flow transducer test during pre-use check.Moreover, the air gas module was contaminated with water.There was no patient harm.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer (fse).The claimed issue was reproduced during troubleshooting.The fse found traces of liquid contamination inside the filter's chamber of the air gas module.The final repair was performed by third party company.The air gas module regulates the inspiratory gas flow and gas mixture.The liquid contamination in the air gas module as previous investigation has shown, had affected the delta pressure transducer on a printed circuit board inside the air gas module.The delta pressure transducer is part of the flow measuring in the gas module.The failure of the delta pressure transducer leads to inaccurate gas flow regulation which will be detected during pre-use check and alarms will be activated if the failure occurs during ventilation.The device's logs were not provided for further analysis.The conclusion is that the device did not fail to meet its specification, as the most probable source of liquid contamination in the air gas module is related to the compressor mini produced and supplied by third party company.Event site telephone: +011(086)057487089090.

Brand Name
SERVO-S BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25576675
Report Number8010042-2026-0000842
Device Sequence Number5153296
Product Code CBK
UDI-Device Identifier07325710001127
UDI-Public(01)07325710001127(11)170629
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6640440
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown